Advertisement

Reactions Weekly

, Volume 1775, Issue 1, pp 255–255 | Cite as

Immunosuppressants

Various toxicities: 2 case reports
Case report
  • 57 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, two adult men [exact ages at the time of reactions onsets not stated] were described, out of whom one man (patient 1) developed numerous and repeated unspecified infections and Rhizopus sinusitis during treatment with fludarabine, busulfan, prednisone, methotrexate, azacitidine, budesonide and rituximab, and the other man (patient 2) developed renal toxicity during treatment with azacitidine, transaminitis during treatment with fludarabine, also developed unspecified infections and bacteraemia during treatment with fludarabine, rituximab, ciclosporin, azacitidine, prednisone, ursodeoxycholic acid and ibrutinib [not all routes, dosages and outcomes stated; duration of treatments to reactions onsets not stated].

This report describes patient 1: A 66-year-old man,...

Reference

  1. Golec S, et al. Refractory inflammatory myopathy in hematopoietic stem cell transplant patients with chronic graft-versus-host disease: report of two cases. Hematology, Transfusion and Cell Therapy 41: 268-271, No. 3, Jul-Sep 2019. Available from: URL: http://doi.org/10.1016/j.htct.2019.01.002 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations